MathSciNet Relay Station
MathSciNet bibliographic data
MR776409 11R32 (11R11)
Watt, Stephen B. Restricted ramification for imaginary quadratic number fields and a multiplicator free group. Trans. Amer. Math. Soc. 288 (1985), no. 2, 851–859.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement